7 Publications

Mark all

[7]
2016 | Conference Paper | IST-REx-ID: 1237
Computation of cubical Steenrod squares
M. Krcál, P. Pilarczyk, in:, Springer, 2016, pp. 140–151.
View | DOI
 
[6]
2016 | Journal Article | IST-REx-ID: 1149
A study of rigorous ODE integrators for multi scale set oriented computations
T. Miyaji, P. Pilarczyk, M. Gameiro, H. Kokubu, K. Mischaikow, Applied Numerical Mathematics 107 (2016) 34–47.
View | DOI
 
[5]
2016 | Journal Article | IST-REx-ID: 1252
Inducing a map on homology from a correspondence
S. Harker, H. Kokubu, K. Mischaikow, P. Pilarczyk, Proceedings of the American Mathematical Society 144 (2016) 1787–1801.
View | DOI
 
[4]
2016 | Journal Article | IST-REx-ID: 1254   OA
Uniform expansivity outside a critical neighborhood in the quadratic family
A. Golmakani, S. Luzzatto, P. Pilarczyk, Experimental Mathematics 25 (2016) 116–124.
View | DOI | Download (ext.)
 
[3]
2015 | Journal Article | IST-REx-ID: 1555
Rich bifurcation structure in a two patch vaccination model
D. Knipl, P. Pilarczyk, G. Röst, SIAM Journal on Applied Dynamical Systems 14 (2015) 980–1017.
View | DOI
 
[2]
2015 | Journal Article | IST-REx-ID: 1563
An algorithmic approach to estimating the minimal number of periodic points for smooth self-maps of simply-connected manifolds
G. Graff, P. Pilarczyk, Topological Methods in Nonlinear Analysis 45 (2015) 273–286.
View | DOI
 
[1]
2014 | Journal Article | IST-REx-ID: 451   OA
Computation of cubical homology, cohomology, and (co)homological operations via chain contraction
P. Pilarczyk, P. Real, Advances in Computational Mathematics 41 (2014) 253–275.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Export / Embed

7 Publications

Mark all

[7]
2016 | Conference Paper | IST-REx-ID: 1237
Computation of cubical Steenrod squares
M. Krcál, P. Pilarczyk, in:, Springer, 2016, pp. 140–151.
View | DOI
 
[6]
2016 | Journal Article | IST-REx-ID: 1149
A study of rigorous ODE integrators for multi scale set oriented computations
T. Miyaji, P. Pilarczyk, M. Gameiro, H. Kokubu, K. Mischaikow, Applied Numerical Mathematics 107 (2016) 34–47.
View | DOI
 
[5]
2016 | Journal Article | IST-REx-ID: 1252
Inducing a map on homology from a correspondence
S. Harker, H. Kokubu, K. Mischaikow, P. Pilarczyk, Proceedings of the American Mathematical Society 144 (2016) 1787–1801.
View | DOI
 
[4]
2016 | Journal Article | IST-REx-ID: 1254   OA
Uniform expansivity outside a critical neighborhood in the quadratic family
A. Golmakani, S. Luzzatto, P. Pilarczyk, Experimental Mathematics 25 (2016) 116–124.
View | DOI | Download (ext.)
 
[3]
2015 | Journal Article | IST-REx-ID: 1555
Rich bifurcation structure in a two patch vaccination model
D. Knipl, P. Pilarczyk, G. Röst, SIAM Journal on Applied Dynamical Systems 14 (2015) 980–1017.
View | DOI
 
[2]
2015 | Journal Article | IST-REx-ID: 1563
An algorithmic approach to estimating the minimal number of periodic points for smooth self-maps of simply-connected manifolds
G. Graff, P. Pilarczyk, Topological Methods in Nonlinear Analysis 45 (2015) 273–286.
View | DOI
 
[1]
2014 | Journal Article | IST-REx-ID: 451   OA
Computation of cubical homology, cohomology, and (co)homological operations via chain contraction
P. Pilarczyk, P. Real, Advances in Computational Mathematics 41 (2014) 253–275.
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Export / Embed